# SDR 2019F00111

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: General aviation
- Aircraft: N616A
- Make and model: Gippld GA8
- Aircraft serial: GA8228
- Aircraft time: 2,188 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Condition: Chafed
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FAILURE OF LH BRAKE DUE TO MLG FAIRING CHAFFING HOLE IN BRAKE FLEX HOSE.
